# SDR SWAA2025031905932

- Difficulty date: March 16, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N8903H
- Make and model: Boeing 737-8
- Aircraft serial: 68120
- Aircraft time: 4,510 hours, 2,401 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT WILL NOT TEST PROPERLY <[01] PERFORMED COCKPIT FLASH TEST PER AMM 25-64-00 OPS CHECK GOOD; [02] PERFORMED COCKPIT FLASH LIGHT TEST PER AMM 25-64-00 OPS CHECK GOOD.
